If they cause your heart to beat faster, stop taking them. They might be o.k. for some persons, but not for you. If you want to loose weight just start eating a lot of fresh raw vegetables, more fresh raw fruits and lest meat and processed carbohydrates.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have recently started taking diet pills (st nirvan) I had experienced 30 mins of fast pulse , trouble breathing and felt as though I was having a heart attack , after visiting the hospital they did x rays abd test (blood pressure) they said I was fine ? What could this eppiside have been?
I am 21 5 4, 235. I understand I am overweight, but I have been heavier without breathing problems. I started working out and I tried a diet pill call oxyelite. I took one pill and ever since that day I have been having trouble breathing. I went to the dr and did not tell him about the pill. However, they checked my heart and said I was fine. Although he said I didn t have asthma, he gave me an enhaler. The breathing will get worst with excersize. So I stopped working out and It got better. In fact, it went away. The moment I started working out again the breathing problem resurface. I havent worked out in 4 days and it is still here. It is a tighteness in my chest and my throat feels filled. I can t complete yawn. When I was working out about three weeks ago, my heart felt tightness but that no longer occurs.
can I be addicted to the diet pill slimquick pure I ve been binging purging and restricting mostly restricting and I tried this diet pill and seem to need to take more and more I also take laxatives I can t seem to stop the pills they give me bad moods anxiety and heart rate goes fast and actually stopped for a second but I get shakier and sweaty and weird when I feel I need more
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
hi im a mother 40 years old did the gastric band since 9 years i took the perfect results but since 2 years now this band stop working for a reason my dr told me sometimes it happened when its old so i gain 8 kilos in 2 years my question is is it dangerous if i remove it and put new 1. is it better to remove and do the 1 that u fold the stomach coz lot of doctors advice me to do that 1 if i decide ti remove it the band pls advice me is it safe to remove the band usually pls i dont to keep it and no benefirt from it
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.